# SDR IXXA0300028O

- Difficulty date: March 20, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,695 hours, 29,417 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: False Indication
- Location: Mlg Door
- Part time: 91,695 hours, 29,417 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM KLAX TO KTOL DOOR NOT LATCHED LIGHT REMAIN ILLUMINATED.  GEAR WAS RECYCLED TWICE WITH NO CHANGE.  UP LATCH CHECK WAS SATISFACTORY.  INSPECTION IS ON GOING.  ADDITIONAL INFORMATION WILL BE PROVIDED AS IT BECOMES AVAILABLE.  AFTER INSPECTION OF AIRCRAFT MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOOR NOT LATCHED PROXIMITY SWITCH AND PROXIMITY SWITCH STRIKER.  OPERATIONAL CHECK GOOD IN ACCORDANCE WITH DOUGLAS AIRCRAFT MAINTENANCE MANUAL.
